# SDR HNAA2022052500181

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 40,041 hours, 36,375 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  691     27-21  2618561  18MAY22  CLT  CLOSE
      RUDDER SYSTEM 1-2 FAIL MESSAGE DISPLAYED CREW FOLLOWED QRH RUDD 2 WAS SELECTED OUT AND RUDD 1 SYSTEM RETURNED W/O EICAS MESSAGE.
                                          25550    00 SMK
FACT  18MAY22  16:05  CLT
            R/R #2 RUDDER PRESS SWITCH PER AMM 27-23-04.LEAK CK GOOD.REQUIRES OPS CHECK.PERFORMED OPS CHECK IAW AMM 27-2300-700-804-A.OPS CHECK GOOD.A/C OK FOR SERVICE.
